... I was recently taken off hydrochrolathorazide because of low sodium. This combination of drugs over a long period have caused terrible insomnia ( I am lucky to get four hours of sleep a night, usually three). On my own I have just cut the medications in half and have had two nights of seven hours of uninterrupted sleep. Trouble is, I'm afraid of what my BP numbers might be. I'm 76 with a family history of high BP for the past 25 years and the doctors have tried many meds over the years
High Blood Pressure - I have been on amlodipine 10 mgs, losartan potassium 100mgs, and cardura 4mgs?
- 26 May 2014 by Pluses
- 26 May 2014
Don't you monitor your bp? You should never alter your bp med doses by yourself. Its most likely the cardura causing the insomnia. You need to get back on the doses prescribed then make an appt with your dr to talk about changing your medications to avoid that side effect, or get something for sleep. I don't think its worth risking a stroke trying to deal with the insomnia yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2012 • 2 answers
Posted 27 Jan 2013 • 1 answer
Posted 7 Oct 2013 • 1 answer
Posted 11 Feb 2015 • 1 answer
Posted 1 May 2016 • 0 answers